Sh:390

Bib entry
@article{Sh:390,
 author = {Kanamori, Akihiro and Shelah, Saharon},
 title = {{Complete quotient Boolean algebras}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {347},
 number = {6},
 year = {1995},
 pages = {1963--1979},
 issn = {0002-9947},
 doi = {10.2307/2154916},
 mrclass = {03E35 (03E40 03E55 06E05)},
 mrnumber = {1282888},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.2307/2154916},
 note = {\href{https://arxiv.org/abs/math/9401212}{arXiv: math/9401212}},
 arxiv_number = {math/9401212}
}